A high-order asymptotic expansion for the size parameters xn(l) of electromagnetic resonances of large spherical dielectric scatterers is reported. The expansion is calculated up to order n−8/3, where n is the mode number and is valid for small orders l. Its accuracy is studied as a function of n, l, and the refractive index. For the l = 1 mode, the relative accuracy is better than 10−4 for n > 50.
© 1993 Optical Society of America
Original Manuscript: July 30, 1992
Published: April 20, 1993
S. Schiller, "Asymptotic expansion of morphological resonance frequencies in Mie scattering," Appl. Opt. 32, 2181-2185 (1993)